# SDR C2XA09TY138

- Difficulty date: July 4, 2009
- Submitted: July 4, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,731 hours, 10,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT FRM 28, STR 13R.  REPAIRED BY CUTTING OUT DAMAGED AREA, FABRICATED FILLER AND INSTALLED DOUBLER IAW EC5330-01936.  AIRCRAFT STILL IN C-CHECK.
